# SDR AUS20010621

- Difficulty date: June 8, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Mcauly D3AF32C35
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pin
- Part number: 45815237
- Condition: Cracked
- Location: Main Landing Gea
- Component: Main Landing Gea
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH MAIN LANDING GEAR LOWER TORQUE LINK PINS CRACKED IN THE POSITIONING HOLES.
